# SDR DALA2024121611758

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 74,859 hours, 9,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: Z043H000050A
- Part serial: 043H00000834
- Condition: Low Pressure
- Location: Door Assist
- Part time: 72,290 hours, 9,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 4R DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: R/R DEU4B 300RH8 PER A330 AMM 23-73-47. OPS CHECK GOOD. (6714547)
